Free Access
Volume 23, Number 4, October-December 2017
Page(s) 1293 - 1329
Published online 31 May 2017
  1. S. Adly, T. Haddad and L. Thibault, Convex sweeping process in the framework of measure differential inclusions and evolution variational inequalities. Math. Program. Ser. B 148 (2014) 5–47. [CrossRef] [Google Scholar]
  2. H. Benabdellah, Existence of solutions to the nonconvex sweeping process. J. Differ. Eqs. 164 (2000) 286–295. [CrossRef] [Google Scholar]
  3. M. Bounkhel, L. Thibault, On various notions of regularity of sets in nonsmooth analysis. Nonlinear Anal. Ser. A: Theory Methods 48 (2002) 223–246. [CrossRef] [Google Scholar]
  4. M. Bounkhel and L. Thibault, Nonconvex sweeping process and prox-regularity in Hilbert space. J. Nonlinear Convex Anal. 6 (2005) 359–374. [MathSciNet] [Google Scholar]
  5. C. Castaing, Equation différentielle multivoque avec contrainte sur l’état dans les espaces de Banach. Travaux Sém. Anal. Convexe. Montpellier (1978) Exposé 13. [Google Scholar]
  6. C. Castaing and M.D.P. Monteiro Marques, BV periodic solutions of an evolution problem associated with continuous moving convex sets. Set-Valued Anal. 3 (1995) 381–399. [CrossRef] [MathSciNet] [Google Scholar]
  7. C. Castaing, M.D.P. Monteiro Marques, Evolution problems associated with non-convex closed moving sets with bounded variation. Portugal. Math. 53 (1996) 73–87. [MathSciNet] [Google Scholar]
  8. F.H. Clarke, Functional Analysis, Calculus of Variations and Optimal Control. Springer, London (2013). [Google Scholar]
  9. G. Colombo and V.V. Goncharov, The sweeping processes without convexity. Set-Valued Anal. 7 (1999) 357–374. [CrossRef] [MathSciNet] [Google Scholar]
  10. B. Cornet, Existence of slow solutions for a class of differential inclusions. J. Math. Anal. Appl. 96 (1983) 130–147. [Google Scholar]
  11. N. Dinculeanu, Vector Measures, Pergamon, Oxford (1967). [Google Scholar]
  12. J.F. Edmond and L. Thibault, BV solutions of nonconvex sweeping process differential inclusions with perturbation. J. Differ. Eqs. 226 (2006) 135–179. [CrossRef] [Google Scholar]
  13. M. Falcone, P. Saint-Pierre, Slow and quasi-slow solutions of differential inclusions. Nonlinear Anal. 11 (1987) 367–377. [CrossRef] [MathSciNet] [Google Scholar]
  14. H. Federer, Curvature measures. Trans. Amer. Math. Soc. 93 (1959) 418–491. [CrossRef] [MathSciNet] [Google Scholar]
  15. C. Henry, An existence theorem for a class of differential equations with multivalued right-hand side. J. Math. Anal. Appl. 41 (1973) 179–186. [Google Scholar]
  16. P. Mattila, Geometry of Sets and Measures in Euclidean Spaces. Cambridge Univ. Press, London (1995). [Google Scholar]
  17. M.D.P. Monteiro Marques, Perturbations convexes semi-continues supérieurement de problèmes d’évolution dans les espaces de Hilbert. Travaux Sém. Anal. Convexe. Montpellier (1984) Exposé 2. [Google Scholar]
  18. B. Maury and J. Venel, A mathematical framework for a crowd motion model, C. R. Math. Acad. Sci. Paris 346 (2008) 1245–1250. [CrossRef] [MathSciNet] [Google Scholar]
  19. B.S. Mordukhovich, Variational Analysis and Generalized Differentiation I. Vol. 330 Grundlehren Series. Springer (2006). [Google Scholar]
  20. J.J. Moreau, Rafle par un convexe variable I. Travaux Sém. Anal. Convexe. Montpellier (1971) Exposé 15. [Google Scholar]
  21. J.J. Moreau, On unilateral constraints, friction and plasticity. New Variational Techniques in Mathematical Physics (C.I.M.E., II Ciclo 1973). Edizioni Cremonese, Rome (1974) 171–322. [Google Scholar]
  22. J.J. Moreau, Sur les mesures différentielles des fonctions vectorielles à variation bornée. Travaux Sém. Anal. Convexe. Montpellier (1975) Exposé 17. [Google Scholar]
  23. J.J. Moreau, Evolution problem associated with a moving convex set in a Hilbert space. J. Differ. Eqs. 26 (1977) 347–374. [CrossRef] [Google Scholar]
  24. J.J. Moreau, Bounded variation in time. Topics in nonsmooth mechanics, Vol. 174. Birkhäuser, Basel (1988). [Google Scholar]
  25. J.J. Moreau, Numerical aspects of the sweeping process. Comput. Methods Appl. Mech. Engrg. 177 (1999) 329–349. [CrossRef] [MathSciNet] [Google Scholar]
  26. J.J. Moreau, An introduction to unilateral dynamics. Novel Approaches in Civil Engineering. Edited by M. Frémond and F. Maceri. Springer, Berlin (2002). [Google Scholar]
  27. J.J. Moreau and M. Valadier, A chain rule involving vector functions of bounded variation. J. Funct. Anal. 74 (1987) 333–345. [Google Scholar]
  28. R.A. Poliquin, R.T. Rockafellar, L. Thibault, Local differentiability of distance functions. Trans. Amer. Math. Soc. 352 (2000) 5231–5249. [CrossRef] [MathSciNet] [Google Scholar]
  29. R.T. Rockafellar and R.J.-B. Wets, Variational Analysis. Grundlehren der Mathematischen Wissenschaften, vol. 317. Springer, New York (1998). [Google Scholar]
  30. A. Tanwani, B. Brogliato and C. Prieur, Stability and observer design for Lur’e systems with multivalued, nonmonotone, time-varying nonlinearities and state jumps. SIAM J. Control Optim. 52 (2014) 3639–3672. [Google Scholar]
  31. L. Thibault, Sweeping process with regular and nonregular sets. J. Differ. Eqs. 193 (2003) 1–26. [CrossRef] [Google Scholar]
  32. M. Valadier, Quelques problèmes d’entraînement unilatéral en dimension finie, Travaux Sém. Anal. Convexe. Montpellier (1988) Expos8é. [Google Scholar]
  33. M. Valadier, Rafle et viabilité. Travaux Sém. Anal. Convexe. Montpellier (1992) Exposé 17. [Google Scholar]
  34. J. Venel, A numerical scheme for a class of sweeping processes. Numer. Math. 118 (2011) 367–400. [Google Scholar]
  35. J.-P. Vial, Strong and weak convexity of sets and functions. Math. Oper. Res. 8 (1983) 231–259. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.